What happens if I overdose?
Seek emergency medical attention if you think you have used too much of this medicine. Symptoms of a Viagra overdose may include chest pain, nausea, irregular heartbeat, and feeling light-headed or fainting.
What should I avoid while taking Viagra?
Avoid drinking alcohol, which can increase some of the side effects of Viagra. Avoid using other medicines to treat impotence, such as alprostadil (Caverject, Muse, Edex) or yohimbine (Yocon, Yodoxin, others), without first talking to your doctor.
What are the possible side effects of Viagra?
If you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw during sexual activity, stop and call your doctor right away. You could be having a serious side effect of Viagra. Stop using Viagra and get emergency medical help if you have sudden vision loss. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using Viagra and call your doctor at once if you have any of these serious side effects:
- chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
- irregular heartbeat;
- swelling in your hands, ankles, or feet;
- shortness of breath;
- vision changes;
- feeling light-headed, fainting; or
- penis erection that is painful or lasts 4 hours or longer.
Continue taking Viagra and talk with your doctor if you have any of these less serious side effects:
- warmth or redness in your face, neck, or chest;
- stuffy nose;
- upset stomach; or
- back pain.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.